# SDR UIEA2021061101327

- Difficulty date: June 11, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 93,035 hours, 23,775 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0856LU5AI
- Part serial: AS05192953
- Condition: Failed
- Location: Captain'S
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPT PITOT EICAS ILLUMINATED ON CLIMBOUT( PERFORMED FIM 30-31 FT 803, SYSTEM FAILED THE PITOT PROBE, REMOVED AND REPLACED CAPTAIN PITOT PROBE IAW B767 M/M 34-11-01, LEAK CHECK IAW B767 M/M 34-11-00-730-811, NO DEFECT NOTED-300 KTS-298 KNTS 1 MINUTE 2 KNTS DROP, TEST SET - TE21363/TL4799. )
